The plancherel formula for group extensions II
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 6 (1973) no. 1, p. 103-132
@article{ASENS_1973_4_6_1_103_0,
     author = {Kleppner, Adam and Lipsman, Ronald L.},
     title = {The plancherel formula for group extensions II},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 6},
     number = {1},
     year = {1973},
     pages = {103-132},
     doi = {10.24033/asens.1246},
     zbl = {0258.43001},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1973_4_6_1_103_0}
}
Kleppner, Adam; Lipsman, Ronald. The plancherel formula for group extensions II. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 6 (1973) no. 1, pp. 103-132. doi : 10.24033/asens.1246. http://www.numdam.org/item/ASENS_1973_4_6_1_103_0/

[1] L. Auslander and C. Moore, Unitary representations of solvable Lie groups (Memoirs Amer. Math. Soc., No. 62, 1966). | MR 34 #7723 | Zbl 0204.14202

[2] J. Dixmier, Algèbres quasi-unitaires (Comm. Math. Helv., vol. 26, 1952, p. 275-322). | MR 14,660b | Zbl 0047.35601

[3] J. Dixmier, Les algèbres d'opérateurs dans l'espace hilbertien, Gauthier-Villars, Paris, 1957. | Zbl 0088.32304

[4] J. Dixmier, Les C*-algèbres et leurs représentations, Gauthier-Villars, Paris, 1964. | MR 30 #1404 | Zbl 0152.32902

[5] M. Duflo, Sur les extensions des représentations irréductibles des groupes de Lie nilpotents (Ann. scient. Éc. Norm. Sup., t. 5, 1972, p. 71-120). | Numdam | MR 46 #1966 | Zbl 0241.22030

[6] S. Helgason, Differential Geometry and Symmetric Spaces, Academic Press, New York, 1962. | MR 26 #2986 | Zbl 0111.18101

[7] A. Kleppner and R. Lipsman, The Plancherel formula for group extensions (Ann. scient. Éc. Norm. Sup., t. 5, 1972, p. 459-516). | Numdam | MR 49 #7387 | Zbl 0239.43003

[8] G. Mackey, Induced representations of locally compact groups I (Ann. of Math., vol. 55, 1952, p. 101-139). | MR 13,434a | Zbl 0046.11601

[9] G. Mackey, Unitary representations of group extensions I (Acta Math., vol. 99, 1958, p. 265-311). | MR 20 #4789 | Zbl 0082.11301

[10] G. Mackey, Induced representations and normal subgroups (Proc. International Symposium Linear Spaces, Pergamon, Oxford, 1960, p. 319-326). | MR 25 #3118 | Zbl 0118.11401

[11] M. Rieffel, Square-integrable representations of Hilbert algebras (J. Functional Anal., vol. 3, 1969, p. 265-300). | MR 39 #6094 | Zbl 0174.44902

[12] D. Shale, Linear symmetries of free Boson fields (Trans. Amer. Math. Soc., vol. 103, 1962, p. 149-167). | MR 25 #956 | Zbl 0171.46901

[13] R. Streater, The representations of the oscillator group (Comm. Math. Phys., vol. 4, 1967, p. 217-236). | MR 34 #7721 | Zbl 0155.32503